# SDR ASAA2023033042697

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,511 hours, 15,117 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING 1ST ATTEMPTED APU START FAIL LIGHTS ILLUMINATED, NO START. 2ND ATTEMPT APU START FINE. GROUNDED - YES.  COLD SOAK START PASSED.
